# SDR USAA2008120892191

- Difficulty date: November 14, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 82,625 hours, 31,224 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654N0010127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - LEVEL 2 CORROSION ON FORWARD CARGO COMPARTMENT STRINGER AT BS 760, S20R.  REPAIRED FORWARD CARGO COMPARTMENT STRINGER AT BS 760, S20R IAW US AIRWAYS EA 1301456 AND B757 SRM 53-00-03-2R1.
